| Model Number |
120-550 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿exchange from textured to smooth breast implants due to the patient¿s concern with the product and rupture¿.
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth breast implants due to the patient¿s concern with the product.Healthcare professional additionally reported left side rupture.Device has been explanted and discarded.